MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Break (1069); Failure to Deliver Energy (1211); Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id: neu_unknown_lead, lot# unknown, product type: lead.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A manufacturer representative (rep) reported was in program 1 and when she had the patient change to program 1 and increase stimulation, the patient could not couldn't increase beyond 0.10 ma, and program 3 the patient couldn't go beyond 0.20 ma.The rep tried removing the batteries out of the controller and reinstalling.The rep noted they could not get the stimulation to increase.Additional information from the rep reported the symptoms reported related to the inability to increase stimulation was the patient was not able to feel stimulation.The rep stated the patient was not able to increase stimulation at any program on (b)(6) 2017 when on the phone with the rep.The rep stated they would get an error message, unable to provide desired setting, call your clinician.The rep stated the patient was seen in the office on (b)(6) 2017.The rep noted the lead extension was in half.The patient reported that several days after the surgery the bandage came loose and the extension and some gauze came out.The rep stated the patient¿s wife put a new bandage over the top, but the extension remained outside the bandage.The patient¿s wife also noted the wire on the extension had a little bit frayed at that time.The rep noted the patient was seen by the office on (b)(6) 2017 where the bandage was redressed; however the wire portion of the extension was still left outside the bandage.The rep noted on (b)(6) they tried unsuccessfully to turn up stimulation or make changes.The rep stated when the patient arrived to (b)(6) to resolve the error message the patient reported that the lead had come apart that night, and the wire and extension were in two.The rep noted the lead removal was scheduled for (b)(6) 2017.The indication for use is unknown.
 
Additional Manufacturer Narrative
Product id: 3889-28, lot# va1ddln, product type: lead.
 
Event or Problem Description
Additional information from the manufacturer representative (rep) reported the lead extension was not frayed at the time of surgery.The rep noted it was believed it became frayed when the patient had it come out of the dressing.It was noted the patient had the dressing replaced and the next day it was coming undone again.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6322230
Report Number3004593495-2017-00112
Device Sequence Number16335826
Product Code EZW
UDI-Device Identifier00643169567764
UDI-Public00643169567764
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1